# SDR UPS07449143

- Difficulty date: January 4, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Misrepaired
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT BS 800 TENSION TIE ATT STEEL PLATE FOUND SHORT EDGE MARGIN.  M/D LEFT BS 800 TENSION TIE ATTACHED STEEL PLATE SHORT EDGE MARGIN REPAIRED AS PER RS R53-25-35710.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35710 AND UPS EO B747-5310-25925.
